Publications Meetings The Profession Membership Programs Math Samplings Policy & Advocacy In the News About the AMS
   
Mobile Device Pairing
Green Open Access
Journal of the American Mathematical Society
Journal of the American Mathematical Society
ISSN 1088-6834(online) ISSN 0894-0347(print)

 

Complete Kähler manifolds with zero Ricci curvature. I


Authors: G. Tian and Shing-Tung Yau
Journal: J. Amer. Math. Soc. 3 (1990), 579-609
MSC: Primary 53C55; Secondary 32C10, 53C25
MathSciNet review: 1040196
Full-text PDF Free Access

References | Similar Articles | Additional Information

References [Enhancements On Off] (What's this?)


Similar Articles

Retrieve articles in Journal of the American Mathematical Society with MSC: 53C55, 32C10, 53C25

Retrieve articles in all journals with MSC: 53C55, 32C10, 53C25


Additional Information

DOI: http://dx.doi.org/10.1090/S0894-0347-1990-1040196-6
PII: S 0894-0347(1990)1040196-6
Article copyright: © Copyright 1990 American Mathematical Society